Liu estimation approach to the measurement error models


Siray G.

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol.89, no.18, pp.3453-3496, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 89 Issue: 18
  • Publication Date: 2019
  • Doi Number: 10.1080/00949655.2019.1669155
  • Journal Name: JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.3453-3496
  • Keywords: Measurement error, multicollinearity, Liu estimator, restricted Liu estimator, reliability matrix, RIDGE-REGRESSION

Abstract

In this paper, we consider the estimation of the parameters of measurement error (ME) models when the multicollinearity exists. To remedy the problem of multicollinearity in ME models, we consider the Liu estimation approach. We define Liu and restricted Liu estimators and also examine the asymptotic properties of proposed estimators in ME models. Moreover, we conduct a Monte Carlo simulation study and a numerical example to investigate the performances of the proposed estimators by the scalar mean squared error criterion.